| Catalog Number |
109.525 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Tissue Damage (2104)
| Date of Event |
09/25/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
The clinician reported that 9 months after the dental implant and abutment for a fixed temp bridge were placed in the right mesial area in the mouth, the implant failed to integrate in type iv bone.Clinician noted patient's mobility.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
Additional Manufacturer Narrative
Event or Problem Description
The clinician reported that 9 months after the dental implant and abutment for a fixed temp bridge were placed in the right mesial area in the mouth, the implant failed to integrate in type iv bone.Clinician noted patient's mobility.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.(b)(4).